Biology · Human Diseases
A nurse is caring for a patient suffering from tuberculosis. The patient complains of sharp, throbbing, or burning pain in the legs and fingers, along with extreme sensitivity to touch. The nurse understands that these symptoms indicate peripheral neuropathy. Which of the following anti-tuberculosis drugs is most commonly associated with causing peripheral neuropathy?
- 1Ethambutol
- 2Rifampicin
- 3Isoniazid✓
- 4Pyrazinamide
Correct answer
Isoniazid
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Biology?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Human Diseases?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Biology · Human Diseases